# SDR ALGA081611

- Difficulty date: December 10, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N5NBEP
- Make and model: Bell 407
- Aircraft serial: 53107
- Aircraft time: 7,028 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing Race
- Part number: 204040132001
- Condition: Failed
- Location: Transmission
- Component: Transmission
- Component part number: 407040006107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION HAS METAL IN OIL.  BEARING RACE FAILURE
